Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Feliksas

I dont know wtf it does but it seems to not working

Its my ... let my count 76 day of accutane on 30mg per day... lets say one day i`m really happy and starting to think accutane is working... then after three days one spot appears, and now on last weekend i thought my skin was really in good shape.... and today morning i broke you having 2 little pimples... ok is it me or accutane ? if i have no spots i feel really CONFINDENT I MEN REALLY ... get one little spot... and i feel looser..... i hate that feeeling ups and downs... why?

Share this post


Link to post
Share on other sites

First of all, you're too early to tell if it's done it's job or not. You really have to wait out the full course.

Secondly, I don't think that having a spot come up every few days sounds that unusual at all. Not everyone's acne is cured, especially after only two and a half months.

Share this post


Link to post
Share on other sites

yeah, wait it out. it takes longer for some people. also, ask about increasing your dosage. 30mg seems kind of low.

Share this post


Link to post
Share on other sites

Im 70 days in....6 days behind you and my face is a mess for me.So many redmarks...as soon as one bastard goes away another 2 pop outta nowhere :( Im just hoping this shit works...good luck 2 u 2

Share this post


Link to post
Share on other sites

most people don't stop getting active acne until at least the third month.... usually after that or after the whole course!

mine wasn't gone until middle of month 4.... so like, day 110-ish!

accutane is not something to get frustrated easily with.... let it do it's thing.

also, you are on a pretty low dose! it might not work as fast as a higher dose.

Share this post


Link to post
Share on other sites

most people don't stop getting active acne until at least the third month.... usually after that or after the whole course!

mine wasn't gone until middle of month 4.... so like, day 110-ish!

accutane is not something to get frustrated easily with.... let it do it's thing.

also, you are on a pretty low dose! it might not work as fast as a higher dose.

about that, i'm on 10 mg a day, ive been on it for 7 weeks now, been clear for about 3 weeks straight, not a single spot.

i weigh 180 lbs by the way.

Share this post


Link to post
Share on other sites

Its my ... let my count 76 day of accutane on 30mg per day... lets say one day i`m really happy and starting to think accutane is working... then after three days one spot appears, and now on last weekend i thought my skin was really in good shape.... and today morning i broke you having 2 little pimples... ok is it me or accutane ? if i have no spots i feel really CONFINDENT I MEN REALLY ... get one little spot... and i feel looser..... i hate that feeeling ups and downs... why?

I can't comment on if your course is working but I can totally relate to one pimple causing major depression. I am beginning to think that most of my depression for the last few years has been acne related (and PMDD).

I don't know why we feel like losers when we break out. I mean one cyst will send me right into darkness. I guess it's partly having lived with it for 25 years. I am done with feeling like that, too.

So, I hear ya.

Give the drug some time. See if your derm can up your dosage. Mostly, don't quit.

Platinum

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×